MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC PROMETRA PATIENT THERAPY CONTROLLER; INFUSION PUMP PROGRAMMER

FLOWONIX MEDICAL, INC PROMETRA PATIENT THERAPY CONTROLLER; INFUSION PUMP PROGRAMMER
Model Number 12860
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the device was subjected to visual and functional testing.The evaluation determined that the issue was caused by a failed electronic component.Based on the investigation, the reported event was confirmed.(b)(4).
 
Event or Problem Description
It was reported that the patient therapy controller (ptc) became unresponsive.Troubleshooting attempts were not successful.There was no patient involvement.

Brand Name
PROMETRA PATIENT THERAPY CONTROLLER
Common Device Name
INFUSION PUMP PROGRAMMER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key6074486
Report Number3006803715-2016-00164
Device Sequence Number433778
Product Code LKK
UDI-Device Identifier00810335020174
UDI-Public010081033502017411160607
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number12860
Device Catalogue Number12860
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2016
Initial Report FDA Received Date11/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1